Alert archive / Kentucky / River Flood Warnings in 2017

River Flood Warning 2, NWS Louisville, KY

January 18, 2017Butler County, Muhlenberg County, Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Jan 18, 2017, 9:54 AM CST for Butler County, Muhlenberg County, Ohio County, Kentucky. It took effect at Jan 20, 2017, 2:00 PM CST. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Jan 18, 2017, 9:54 AM CST (15:54 UTC)
In effect from
Jan 20, 2017, 2:00 PM CST
Expired
Jan 21, 2017, 9:36 AM CST
In force
20 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Butler County, KY, Muhlenberg County, KY, Ohio County, KY

The river

Written for the forecast point Green River (KY) at Rochester (RCHK2).

Action stage
34 ft
Minor stage
37 ft
Moderate stage
45 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03315850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

396 
WGUS43 KLMK 181554
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
1054 AM EST WED JAN 18 2017

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Green River at Woodbury
  Green River at Rochester

affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

.Heavy rain expected over the next 48 hours will cause the river to
rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-190354-
/O.NEW.KLMK.FL.W.0001.170120T1124Z-000000T0000Z/
/WDBK2.1.ER.170120T1124Z.170121T1800Z.000000T0000Z.NO/
1054 AM EST WED JAN 18 2017

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Woodbury.
* At 10:00 AM Wednesday the stage was 30.2 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Friday morning and crest near
  near 35 feet on Saturday afternoon.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods. 
  Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.8  
  feet on May 7 2013.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-190354-
/O.NEW.KLMK.FL.W.0002.170120T2000Z-000000T0000Z/
/RCHK2.1.ER.170120T2000Z.170122T1200Z.000000T0000Z.NO/
1054 AM EST WED JAN 18 2017

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Rochester.
* At  7:00 AM Wedensday the stage was estimated to be near 15.0 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue 
  to rise to near 18.4 feet by Sunday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.6  
  feet on Jan 16 2013.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
CMC
6 follow-up statements
835 
WGUS83 KLMK 190251
FLSLMK
Flood Statement 
National Weather Service Louisville KY
951 PM EST WED JAN 18 2017

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-191551-
/O.CON.KLMK.FL.W.0001.170120T1124Z-000000T0000Z/
/WDBK2.1.ER.170120T1124Z.170121T1800Z.000000T0000Z.NO/
951 PM EST WED JAN 18 2017

The Flood Warning continues for
  the Green River at Woodbury.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* At  9:00 PM Wednesday the stage was 30.6 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods. 
  Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.8  
  feet on May 7 2013.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-191551-
/O.CON.KLMK.FL.W.0002.170120T2000Z-000000T0000Z/
/RCHK2.1.ER.170120T2000Z.170122T1200Z.000000T0000Z.NO/
951 PM EST WED JAN 18 2017

The Flood Warning continues for
  the Green River at Rochester.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* The 9 PM Wednesday stage was estimated near 16 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue 
  to rise to near 18.4 feet by Sunday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.6  
  feet on Jan 16 2013.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$

MRC
048 
WGUS83 KLMK 191454
FLSLMK
Flood Statement 
National Weather Service Louisville KY
954 AM EST THU JAN 19 2017

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-200254-
/O.EXT.KLMK.FL.W.0001.170120T1320Z-170123T2308Z/
/WDBK2.1.ER.170120T1320Z.170121T1800Z.170123T1708Z.NO/
954 AM EST THU JAN 19 2017

...Flood Warning now in effect until Monday evening...The Flood 
Warning continues for
  the Green River at Woodbury.
* From Friday morning to Monday evening.
* At  9:00 AM Thursday the stage was 30.7 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 35.3 feet by Saturday early afternoon. The river will 
  fall below flood stage by Monday early afternoon.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods. 
  Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.8  
  feet on May 7 2013.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-200254-
/O.EXT.KLMK.FL.W.0002.170121T0300Z-170124T1600Z/
/RCHK2.1.ER.170121T0300Z.170122T1200Z.170124T1000Z.NO/
954 AM EST THU JAN 19 2017

...Flood Warning now in effect until Tuesday morning...The Flood 
Warning continues for
  the Green River at Rochester.
* From Friday evening to Tuesday Morning.
* At  7:00 AM Thursday the stage was 15.4 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday late evening and 
  continue to rise to near 18.2 feet by Sunday morning. The river 
  will fall below flood stage by Tuesday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.2  
  feet on Jul 9 2013.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$

kdw
401 
WGUS83 KLMK 200117
FLSLMK
Flood Statement 
National Weather Service Louisville KY
817 PM EST THU JAN 19 2017

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-201317-
/O.EXT.KLMK.FL.W.0001.170121T0130Z-170123T0730Z/
/WDBK2.1.ER.170121T0130Z.170122T0000Z.170123T0130Z.NO/
817 PM EST THU JAN 19 2017

The Flood Warning continues for
  the Green River at Woodbury.
* FROM FRIDAY EVENING TO LATE SUNDAY NIGHT.
* At  8:00 PM Thursday the stage was 30.3 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
  rise to near 34.7 feet by Saturday evening. The river will fall 
  below flood stage by Sunday evening.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 35.5  
  feet on Jan 26 2002.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-201317-
/O.EXT.KLMK.FL.W.0002.170121T0600Z-170124T0000Z/
/RCHK2.1.ER.170121T0600Z.170122T1200Z.170123T1800Z.NO/
817 PM EST THU JAN 19 2017

The Flood Warning continues for
  the Green River at Rochester.
* FROM LATE FRIDAY NIGHT TO MONDAY EVENING.
* At  7:00 AM Thursday the stage was 15.4 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 17.7 feet by Sunday morning. The river 
  will fall below flood stage by Monday early afternoon.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.2  
  feet on Jul 9 2013.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
378 
WGUS83 KLMK 201400
FLSLMK
Flood Statement 
National Weather Service Louisville KY
900 AM EST FRI JAN 20 2017

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-210200-
/O.CON.KLMK.FL.W.0001.170121T0130Z-170123T0730Z/
/WDBK2.1.ER.170121T0130Z.170122T0000Z.170123T0130Z.NO/
900 AM EST FRI JAN 20 2017

The Flood Warning continues for
  the Green River at Woodbury.
* From this evening to late Sunday night.
* At  8:00 AM Friday the stage was 31.7 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 34.7 feet by Saturday evening. The river will fall 
  below flood stage by Sunday evening.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods. 
  Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.8  
  feet on May 7 2013.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-210200-
/O.CON.KLMK.FL.W.0002.170121T0600Z-170124T0000Z/
/RCHK2.1.ER.170121T0600Z.170122T1200Z.170123T1800Z.NO/
900 AM EST FRI JAN 20 2017

The Flood Warning continues for
  the Green River at Rochester.
* From late tonight to Monday evening.
* At  7:00 AM Friday the stage was 15.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight Saturday and 
  continue to rise to near 17.7 feet by Sunday morning. The river 
  will fall below flood stage by Monday early afternoon.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 17.7  
  feet on May 21 2002.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
432 
WGUS83 KLMK 210133
FLSLMK
Flood Statement 
National Weather Service Louisville KY
833 PM EST FRI JAN 20 2017

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-211733-
/O.EXT.KLMK.FL.W.0001.000000T0000Z-170122T1200Z/
/WDBK2.1.ER.170121T0453Z.170121T1800Z.170122T0600Z.NO/
833 PM EST FRI JAN 20 2017

The Flood Warning continues for
  the Green River at Woodbury.
* UNTIL SUNDAY MORNING.
* At  8:00 PM Friday the stage was 32.3 feet. 
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 33.8 feet by Saturday early afternoon. The river will fall 
  below flood stage by early Sunday morning.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods. 
  Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.2  
  feet on Mar 11 2011.

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-211733-
/O.EXT.KLMK.FL.W.0002.170122T0000Z-170124T1200Z/
/RCHK2.1.ER.170122T0000Z.170122T0600Z.170124T0600Z.NO/
833 PM EST FRI JAN 20 2017

The Flood Warning continues for
  the Green River at Rochester.
* FROM SATURDAY EVENING TO TUESDAY MORNING.
* At  7:00 AM Friday the stage was 15.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue 
  to rise to near 17.1 feet by early Sunday morning. The river will 
  fall below flood stage by early Tuesday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 17.1  
  feet on Feb 18 2001.

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$

SZAPPANOS
164 
WGUS83 KLMK 211536
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1036 AM EST SAT JAN 21 2017

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Green River at Woodbury
  Green River at Rochester
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.Rainfall will not be as high as previously forecast. This will be
the last statement for this event.

&&

KYC031-227-211606-
/O.CAN.KLMK.FL.W.0001.000000T0000Z-170121T1536Z/
/WDBK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1036 AM EST SAT JAN 21 2017

The flood warning is cancelled for
  the Green River at Woodbury.
* At 10:00 AM Saturday the stage was 32.4 feet. 
* Flood stage is 33.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  32.6 feet this afternoon. 

&&

LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
      3716 8665 3713 8641             

$$

KYC031-177-183-211606-
/O.CAN.KLMK.FL.W.0002.000000T0000Z-170121T1536Z/
/RCHK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1036 AM EST SAT JAN 21 2017

The flood warning is cancelled for
  the Green River at Rochester.
* At  7:00 AM Saturday the stage was 16.4 feet. 
* Flood stage is 17.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  16.6 feet Monday evening. 

&&

LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680


$$
CMC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jan 18, 5:25 AM CST, 4 hours 29 minutes earlier.

Area forecast discussion, Jan 18, 5:25 AM CST, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
625 AM EST Wed Jan 18 2017

...Updated Aviation Discussion...

.Short Term (Now through Thursday)...
Issued at 245 AM EST Wed Jan 18 2017

A surface analysis early this morning had high pressure centered
over Missouri while yesterday's cold front now was along the
Appalachians of NC/VA/WV. Aloft, water vapor imagery showed a tight,
quick moving shortwave dropping through Indiana and Ohio, while
satellite imagery showed plenty of stratus across the lower Ohio
Valley and back upstream toward the Upper Midwest. Locally, readings
were in the upper 30s to middle 40s.

The main forecast challenge for today is sky cover. The 00z ILX
sounding and current HRRR/RAP soundings show this moisture is
trapped within a 850-900 mb inversion. Forecast soundings through
the day show some dry air working down on this layer along with some
mixing throughout the day but with slow progress. Expect overcast
skies this morning and into the first part of the afternoon, but
some breaks and peak of sun by late afternoon are expected. Highs
mainly in the middle 40s to lower 50s.

The first in a series of southern stream impulses arrives late
tonight through Thursday as a closed upper low takes shape over the
central Plains. This will open up the Gulf with a good amount of
moisture surging northward. PWATs will climb to 1.3 inches, or
roughly 3 standard deviations above normal for Thursday,suggesting
the potential for some locally heavy rain producing showers. With
good isentropic lift and moisture transport, showers are expected to
break out early Thursday morning across southwest and south-central
KY then move north/northeast through the day. Given the high
agreement and consistency in the latest forecast models,
precipitation chances were brought up into the 70-90 percent range
for Thursday, especially in the afternoon hours. Some weak elevated
instability may bring a few rumbles of thunder as well, mainly
along/south of the Ohio River Thursday afternoon. The recent stretch
of rain and saturated soils may result in localized low-lying
flooding issues, and rises on streams and creeks.

.Long Term (Thursday night through Tuesday)...
Issued at 300 AM EST Wed Jan 18 2017

...Above normal temperatures and frequent rounds of rain during
extended period...

Thursday night - Friday night...

The latest medium range guidance continues to suggest multiple
rounds of significant rainfall in a very meridional longwave
pattern. The first event will be well underway by Thursday evening.
A closed upper low will move into the Midwest region and swing a
negatively titled trough into the Ohio Valley Thursday night. This
PVA regime will promote excellent lift across the area overnight.
With ridging centered over the Atlantic coast, deep southerly flow
will pump in copious amounts of moisture for this time of year. The
latest GFS features max precipitable water values around 1.3 inches
00-06z Friday. The NAEFS indicates PWATs running between 2-3
standard deviations above climatology. So expect another nice slug
of rain Thursday night with lows only in the upper 40s to mid 50s.
Given recent rainfall and fairly saturated soils, minor flooding
issues may become more common late this week.

Rain chances diminish from west to east Friday morning. Weak ridging
builds through the Ohio Valley on Friday. Dry weather will persist
through Friday night with central Kentucky and southern Indiana in
between weather systems. Friday looks quite warm, with highs well
into the 60s.

Saturday - Tuesday...

Saturday looks a bit warmer still with southerly flow out ahead of
yet another storm system in the Plains. Highs will likely reach the
mid to upper 60s, and 70 degrees is a possibility. Rain chances
start to increase during the latter half of Saturday as low pressure
deepens in the southern Plains. The GFS and ECMWF have actually been
pretty consistent forecasting a mid-level wave wrapping up into a
closed low across the Southeast U.S. Saturday night through Sunday
night. Multiple rounds of rain appear likely, and the rain may be
heavy at times. There is a decent chance for thunderstorms on Sunday
as the primary low moves into the region. PWAT values once again
exceed 1 inch by Sunday evening. Rain chances finally diminish
Monday night, and Tuesday looks dry.

Somewhat cooler air will work back into central Kentucky and
southern Indiana early next week with highs in the 50s.

&&

.Aviation (12Z TAF Update)...
Issued at 625 AM EST Wed Jan 18 2017

An expansive stratus deck reaching from the Midwest to New England
and the Mid South will be the primary aviation challenge today.
Ceiling heights should be mostly just above 1000 feet, though some
occasional lowering into IFR is possible early this morning. Some
drizzle has fallen from these clouds but it has been very light and
not a hindrance to aviation.

High pressure moving in from the west today will help to scour out
the clouds as it brings in some drier air. How fast the low clouds
will break up is the big question. Right now it looks like it will
take until mid/late afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........ZT
Long Term.........EBW
Aviation..........13
Hazardous weather outlook, Jan 18, 2:31 AM CST, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 AM EST WED JAN 18 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190845-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
331 AM EST WED JAN 18 2017 /231 AM CST WED JAN 18 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MODERATE TO HEAVY RAINFALL THURSDAY AND THURSDAY NIGHT MAY RESULT
IN LOCALIZED FLOODING AND RISES ON CREEKS AND SMALL STREAMS.
RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE EXPECTED THROUGH FRIDAY
MORNING.

SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AS A STRONG LOW
PRESSURE SYSTEM AND COLD FRONT APPROACH THE AREA...BUT NO SEVERE
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZT/EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 9:10 PM CSTRiver Flood AdvisoryLMKOhio18 hr
Jan 18, 9:54 AM CSTRiver Flood WarningLMKButler, Warren72 hr

Nearby

River Flood Warnings in Kentucky, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.